Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Has cirrhosis, hepatitis c, has flu, blotches on back. IV drug user. What is it?

My son has cirrhosis and hep c . Currently he is sick with flu like symptoms--chills, fever, aches and pains. He has a huge blotchy area on his back at base of spine and into beginning of crease of buttocks. The center area is almost blood red to purple, but it is a lot like hives in the outer region. He was an iv drug user in the past, has been diagnosed as stage four, but only via ultrasound, not biopsy. Can this rash and illness indicate worsening of his disease? Could it be a simple case of the flu? What do you make of the blot hipness?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Hi there, thank for asking. Fatigue and low energy is very common in people who ave been infected with Hepatitis C. It could also be a sign of reactivtion of the virus in the body. It is a thing that you should ask his doctor to explore with exam and lab tests. Rash/ or the skin lesion could be a sign of platelet change in the body or coagulation change. It could be as a result of liver function change. So it is necessary that you ask his doctor to see what it may be. Best wishes.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor